Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Diophantine tuples over $\mathbb {Z}_p$

Tom 197 / 2021

Nitya Mani, Simon Rubinstein-Salzedo Acta Arithmetica 197 (2021), 331-351 MSC: Primary 11D88; Secondary 11D45, 11D72. DOI: 10.4064/aa190331-15-3 Opublikowany online: 30 December 2020

Streszczenie

For an element $r$ of a ring $R$, a $D(r)$ $m$-tuple is an $m$-tuple $(a_1,\ldots ,a_m)$ of elements of $R$ such that for all $i,j$ with $i\neq j$, $a_ia_j+r$ is a perfect square in $R$. In this article, we compute and estimate the measures of the sets of $D(r)$ $m$-tuples in the ring $\mathbb {Z}_p$ of $p$-adic integers, as well as in its residue field $\mathbb F _p$.

Autorzy

  • Nitya ManiDepartment of Mathematics
    Stanford University
    531 Lasuen Mall
    Stanford, CA 94305, U.S.A.
    e-mail
  • Simon Rubinstein-SalzedoEuler Circle
    Palo Alto, CA 94306, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek